MathSciNet Relay Station
MathSciNet bibliographic data
MR679200 81E10 (57R99 58E05 81G20)
Sedlacek, Steven A direct method for minimizing the Yang-Mills functional over $4$-manifolds. Comm. Math. Phys. 86 (1982), no. 4, 515–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement